MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Model Number TYY-NNNNRF
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient was involved in a motor vehicle accident in 2018.On (b)(6) 2020, the surgeon removed the patient's right fossa component due to the bone screws backing out.The surgeon plans to place a revision device at a later time.This incident is related to mfr: 2031049-2020-00014.
 
Event or Problem Description
The patient's right tmj fossa was removed due to screw loosening.

Brand Name
PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Common Device Name
RIGHT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura,
MDR Report Key10022756
Report Number2031049-2020-00024
Device Sequence Number19579797
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRF0
UDI-Public+B004TYYNNNNRF0/$$3190401W40475
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2019
Device Model NumberTYY-NNNNRF
Device Catalogue NumberTYY-NNNNRF
Device Lot NumberW40475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR